As an Amazon Associate I earn from qualifying purchases.
From a doctor recommended brand, benadryl Allergy Dye Free Liqui-Gels temporarily relieve allergy symptoms due to hay fever or other upper respiratory allergies using the antihistamine diphenhydramine HCl.
Get powerful relief with allergy medicine in liquid capsules to relieve allergy symptoms such as sneezing, watery eyes, itchy nose, runny nose, itchy, itchy throat, and it relieves cold symptoms such as sneezing and runny nose. Allergies can hit fast.


Multi-symptom cough & cold medicine: organic blend of homeopathic ingredients is formulated to address common cold symptoms and act as a useful cough medicine so you can get back on with your day.

Multi-symptom cold & flu relief: freefrom cold and flu daytime liquid helps reduce fever and relieve Cough, Sore Throat, Stuffy Nose, Chest & Nasal Congestion, Headache and Minor Aches and Pains.
1 trusted cold & cough brand: mucinex is the #1 Cold and Cough brand doctors trust* and #1 Pharmacist Recommended Brand. Cough suppressant: Contains Dextromethorphan HBr that helps relieve cough. Free from unwanted additives: No Artificial flavors, Colors, Dyes; Free from Alcohol and Sugar.


Multi-symptom cold relief from cough, sore throat, cough, sore throat and fever: Provides fast relief of aches, fever, and stuffy nose.

Nasal decongestant: contains Phenylephrine HCl that provides relief for nasal congestion, sinus congestion and pressure. Multi-symptom cold & stuffy nose helps relieve cold symptoms: cough, stuffy nose and nasal & stuffy nose relief: mucinex Children’s FreeFrom Multi-Symptom Cold & chest congestion.

4-fluid ounces of children's benadryl dye-free Allergy Liquid Medicine in bubble gum flavor is specially formulated to provide temporary relief of allergy symptoms caused by hay fever and other upper respiratory allergies. This allergy medicine for kids contains 12.


Easy to take: natural syrup to relieve nasal congestion, sore throat, runny nose, sneezing and cough. Safe and gentle: hyland's formulas are made with natural active ingredients and have no known drug interactions.
1. Benadryl
#ad
Dye Free, Benadryl Liqui-Gels Antihistamine Allergy Medicine & Cold Relief, 24 ct
#adBenadryl #ad - They offer the benefits of an antihistamine allergy medicine without additional colors or dyes. 24-count package benadryl allergy dye-Free Liqui-Gels, antihistamine allergy medicine with diphenhydramine HCl that provides multi-symptom allergy relief and cold symptom relief.From a doctor recommended brand, benadryl Allergy Dye Free Liqui-Gels temporarily relieve allergy symptoms due to hay fever or other upper respiratory allergies using the antihistamine diphenhydramine HCl.
More information #ad
Free of dyes, benadryl allergy liquid gels provide effective relief day or night from common allergens like pollen dust mites, mold and pet dander. Intended for adults and children ages 6 and up, when used as directed, these Benadryl allergy liquid capsules are safe and effective, and come in a 24-count pack for multi-symptom allergy relief from both indoor and outdoor allergies. Get powerful relief with allergy medicine in liquid capsules to relieve allergy symptoms such as sneezing, watery eyes, itchy nose, runny nose, itchy, itchy throat, and it relieves cold symptoms such as sneezing and runny nose. Allergies can hit fast.
Brand | Benadryl #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 0.9 Inches |
Length | 3.9 Inches |
Weight | 0.01 Pounds |
Width | 3.6 Inches |
Model | Ad-bm1-9217 |
More information #ad
2. Vicks
#ad
High Fructose Corn Syrup & Alcohol, 6 FL OZ, Vicks Children's Nighttime Cough & Congestion Relief, For Children Ages 6+, Grape Flavor, FREE OF: Artificial Dyes & Flavors
#adVicks #ad - Nighttime cough & congestion relief: Provides fast, effective cough relief so you child can get the sleep they need. Simple, effective relief: specially formulated to be free of artificial dyes and flavors, high fructose corn syrup, and alcohol.More information #ad
Decongestant and cough relief: contains: Phenylephrine HCI, Diphenhydramine HCI to effectively tackle your child's cough and congestion symptoms. Formulated for children ages 6+. Designed for children: vicks children's Cough & Congestion is designed to have a great-tasting, grape flavor your child will love.Brand | Vicks #ad |
Manufacturer | Procter & Gamble #ad |
Height | 5.79 Inches |
Length | 1.69 Inches |
Weight | 0.39 Pounds |
Width | 2.17 Inches |
Part Number | B07QR6RP5N |
Model | B07QR6RP5N |
More information #ad
3. Genexa
#ad
Gluten Free & Non-GMO, 60 Tablets – Multi-Symptom Cough & Cold Remedy, Homeopathic Remedies, Organic, Genexa Cold Crush, Certified Vegan
#adGenexa #ad - Certified vegan, lactose free, parabens, & non-GMO. Easy to use: made with açaí berry flavor, our tasty tablets are convenient for at-home or on-the-go use. Physician-formulated: cold crush’s safe, organic formula was created by our Chief Formulating Officer, a medical doctor and homeopathic physician.Multi-symptom cough & cold medicine: organic blend of homeopathic ingredients is formulated to address common cold symptoms and act as a useful cough medicine so you can get back on with your day.
More information #ad
Ingredients you deserve: no artificial sweeteners or preservatives, organic, artificial dyes, gluten-free, common allergens, or artificial flavors. Made in the USA with globally sourced organic ingredients. Safe and non-drowsy: our organic cough medicine & cold medicine is non-drowsy with no known drug interactions.Brand | Genexa #ad |
Manufacturer | Genexa #ad |
Height | 1.8 Inches |
Length | 4.3 Inches |
Weight | 0.11 Pounds |
Width | 2.8 Inches |
Part Number | 442805 |
Model | 442805 |
More information #ad
4. Mucinex
#ad
Mucinex FreeFrom Cold & Flu Daytime, 6 Fl Oz, Multi-Symptom Relief, Cherry
#adMucinex #ad - Flavor: available in Elderberry & Cherry Natural flavor. Expectorant: contains Guaifenesin that thins and loosens mucus; relieves chest congestion. Pain reliever & fever reducer: Contains Acetaminophen which relieves minor aches and pains thereby relieving your sore throat pain and reduces fever.Multi-symptom cold & flu relief: freefrom cold and flu daytime liquid helps reduce fever and relieve Cough, Sore Throat, Stuffy Nose, Chest & Nasal Congestion, Headache and Minor Aches and Pains.
More information #ad
Nasal decongestant: contains Phenylephrine HCl that provides relief for nasal congestion, sinus congestion and pressure. 1 trusted cold & cough brand: mucinex is the #1 Cold and Cough brand doctors trust* and #1 Pharmacist Recommended Brand. Cough suppressant: Contains Dextromethorphan HBr that helps relieve cough. Free from unwanted additives: No Artificial flavors, Colors, Dyes; Free from Alcohol and Sugar.
Brand | Mucinex #ad |
Manufacturer | Reckitt Benckiser #ad |
Height | 5.77 Inches |
Length | 1.44 Inches |
Weight | 0.48 Pounds |
Width | 2.51 Inches |
More information #ad
5. Genexa
#ad
Genexa Cough & Chest Congestion Oral Suspension, 6 FL Oz, Maximum Strength Relief, Blueberry Flavor
#adGenexa #ad - Expectorant: contains Guaifenesin that thins and loosens mucus; relieves chest congestion. Active ingredient: the active ingredients in this product contains dextromethorphan HBr cough suppressant and Guaifenesin expectorant which compare to the active ingredients in Mucinex Fast Max DM Max liquid.More information #ad
Usage: use as directed; For ages 12+. Cough suppressant: Contains Dextromethorphan HBr that helps temporarily relieve coughs. Made without: all genexa products are free of artificial preservatives, parabens, artificial dyes, and common allergens.Brand | Genexa #ad |
Manufacturer | Genexa #ad |
Height | 5.9 Inches |
Length | 2.5 Inches |
Weight | 0.62 Pounds |
Width | 1.44 Inches |
More information #ad
6. Vicks
#ad
High Fructose Corn Syrup & Alcohol, for Children Ages 6+, Fever; Free of: Artificial Dyes & Flavors, Vicks Children's Multi-Symptom Cold Relief from Cough, 6 FL OZ, Sore Throat, Citrus Orange Flavor
#adVicks #ad - Formulated for children ages 6+. Effective for up to 4 hours. Designed for children: vicks children's Multi-Symptom Cold Relief is designed to have a great-tasting, citrus flavor your child will love.Multi-symptom cold relief from cough, sore throat, cough, sore throat and fever: Provides fast relief of aches, fever, and stuffy nose.
More information #ad
Simple, high fructose corn syrup, effective rELIEF: Specially formulated to be free of artificial dyes and flavors, and alcohol. Pain reliever, cough suppressant and decongestaNT: Contains Acetaminophen, dextromethorphan hbr, fever reducer, and Phenylephrine HCI.Brand | Vicks #ad |
Manufacturer | AmazonUs/PRFZ7 #ad |
Height | 5.79 Inches |
Length | 1.69 Inches |
Weight | 0.42 Pounds |
Width | 2.17 Inches |
Part Number | B07QSBY91J |
Model | B07QSBY91J |
More information #ad
7. Mucinex
#ad
Mucinex Children's Liquid, FreeFrom Multi-Symptom Cold & Stuffy Nose 4oz
#adMucinex #ad - Cough suppressant: Contains Dextromethorphan HBr that helps relieve cough. Expectorant: contains Guaifenesin that thins and loosens mucus; relieves chest congestion.Nasal decongestant: contains Phenylephrine HCl that provides relief for nasal congestion, sinus congestion and pressure. Multi-symptom cold & stuffy nose helps relieve cold symptoms: cough, stuffy nose and nasal & stuffy nose relief: mucinex Children’s FreeFrom Multi-Symptom Cold & chest congestion.
More information #ad
Flavor: available in honey & Berry Natural Flavor; Use as directed; For ages 4+ years. Free from unwanted additives: Free from unwanted additives such as artificial flavors, colors, dyes; No alcohol and sugar. 1 pediatrician recommended: mucinex children’s is the #1 Pediatrician Recommended Brand among Non-Homeopathic Children’s Cough / Cold OTC products.Brand | Mucinex #ad |
Manufacturer | Mucinex #ad |
Weight | 0.39 Pounds |
More information #ad
8. Benadryl
#ad
4 fl. oz, Dye-Free, Antihistamine Allergy Relief Medication for Kids, Benadryl Children's Dye-Free Allergy Liquid Medication with Diphenhydramine HCl, Alcohol-Free, Bubble Gum Flavor
#adBenadryl #ad - Children's allergy liquid medicine is available in a tasty, kid-friendly bubble gum flavor and comes with a convenient dosing cup to help give your child's allergies a time out.4-fluid ounces of children's benadryl dye-free Allergy Liquid Medicine in bubble gum flavor is specially formulated to provide temporary relief of allergy symptoms caused by hay fever and other upper respiratory allergies. This allergy medicine for kids contains 12.
More information #ad
5 mg of diphenhydramine hcl 5 ml dose, an antihistamine that works to help alleviate children's allergy symptoms so they can start feeling more like themselves. Antihistamine for kids is specially formulated to relieve allergy symptoms caused by hay fever and other upper respiratory allergies including runny nose, and itchy, sneezing, itching of nose or throat, watery eyes.Brand | Benadryl #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 4 Inches |
Length | 6 Inches |
Width | 5 Inches |
Part Number | 493805 |
Model | 493805 |
More information #ad
9. Welly
#ad
Cough Suppressant, Phenylephrine HCl, Expectorant, Dextromethorphan HBr, Nasal Decongestant | Acetaminophen, Guaifenesin, Welly Remedies | OTC Daytime Cold & Flu Reliever Medicine | Pain/Fever Reducer
#adWelly #ad - 26 softgels. Free from artificial flavors, dyes, parabens and talc. Made with the same active ingredient as the leading brands. Temporarily relieves: minor aches and pains, headache; temporarily reduces fever; Helps loosen phlegm mucus and thin bronchial secretions to make coughs more productive; Temporarily relieves cough due to minor throat and bronchial irritation associated with the common cold or inhaled irritants; Temporarily relieves nasal congestion; Helps decongest sinus openings and passages; temporarily relieves sinus congestion and pressure.More information #ad
Acetaminophen, 10 mg guaifenesin 200 mg Phenylephrine HCl, 325 mg dextromethorphan HBr, 5 mg. Acetaminophen 325 mg pain reliever/fever reducer; Dextromethorphan HBr 10 mg cough suppressant; Guaifenesin 200 mg expectorant; Phenylephrine HCl 5 mg nasal decongestant.Brand | Welly #ad |
Manufacturer | Welly #ad |
Height | 3.75 Inches |
Length | 1.65 Inches |
Width | 2.5 Inches |
More information #ad
10. Hyland's
#ad
Allergy Relief, Cold Medicine for Ages 2+, Grape Flavor Syrup Cough Medicine for Kids, Day and Night Combo Pack, Hyland’s Naturals Kids Cold & Cough, 4 Fl Oz Pack of 2, Nasal Decongestant
#adHyland's #ad - Relief of common cold: naturally relieves the symptoms of the common cold including nasal and chest congestion, sore throat, runny nose, sneezing and cough in children ages 2-12.Easy to take: natural syrup to relieve nasal congestion, sore throat, runny nose, sneezing and cough. Safe and gentle: hyland's formulas are made with natural active ingredients and have no known drug interactions.
More information #ad
4 fl oz of each = up to 23 doses of each of hyland's 4 kids cold 'n cough Day & Night Value Pack, Natural Grape Flavor. Made in the USA. Keeping families healthy: hyland’s Naturals is a leading consumer health brand with more than a century of history making high quality products to help people live healthier and happier lives.Brand | Hyland's #ad |
Manufacturer | Hyland's, Inc. #ad |
Height | 5.03 Inches |
Length | 1.75 Inches |
Weight | 0 Pounds |
Width | 3.56 Inches |
Part Number | 354973337916-VC |
Model | 354973337916-VC |
More information #ad